# SDR USAA2013082700004

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 44,345 hours, 18,110 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAVATORY SMOKE DETECTOR FAULTED.  MX ACCOMPLISHED TSM 24-00-00-818-810A. CLEANED LAV "E" SMOKE DETECTOR FILTER.  OPS CHECKED NORMAL.
